# SDR 2001UALA00628

- Difficulty date: April 28, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N7283U
- Make and model: Boeing 727222
- Aircraft serial: 21561
- Aircraft time: 64,284 hours, 37,091 cycles
- Engine: Pwa JT8D15
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KNOTS DUE TO FAILURE OF THE FIRST OFFICERS AIRSPEED INDICATOR.
